# SDR IPXA2020052645696

- Difficulty date: April 20, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: ANB714310
- Condition: Cracked
- Location: Rt Wing / Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING TO BODY AT STRINGER 31 RH HAS VERTICAL ATTACHMENT SUPPORT FRAME CRACKED.REMOVED, FABRICATED CRACKED SUPPORT FRAME AND INSTALLED AT RH WING TO BODY AT STRINGER 31 IAW DRAWING ANB7143 AND SRM 51-35-01.  (MINOR)
